# SDR SWIA20231027816

- Difficulty date: August 16, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ON WING PLANK FUEL  ASSESS PANEL  LOCATION 540BB HAS EVIDENCE OF FRETTING.    (C-CHECK RO 10/29/2023)   PERFORMED REPAIR ON LH WING PLANK ON FUEL PANEL 540BB. PER ALL STEPS OF REO 601R-57-21-030 REV -L DATED 2014-02-05. NO LEAKS NOTED. COMPLIED WITH ALL STEPS OF REO 601R-57-21-3787 REV -- DATED: 2023-08-30. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1003-SKY
